# SDR 04FDEA02078

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65245712
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HORIZONTAL STAB  UPPER T/E BEAM UPPER SURFACE, ABOVE NR 7 HINGE. REMOVED AND REPLACED RT HORIZONTAL STAB UPR T/E BEAM IAW SRM 51-10-2, 51-30-2, 51-  30-5,  51-30-8 AND SOPM 20-50-01 AND EA 7-5510-72372.
